MAUDE Adverse Event Report: LSI SOLUTIONS, INC. COR-KNOT MINI; INSTRUMENT, LIGATURE PASSING AND KNOT TYING

LSI SOLUTIONS, INC. COR-KNOT MINI; INSTRUMENT, LIGATURE PASSING AND KNOT TYING
Model Number 031350
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
Grommet did not tighten the suture down, it just cut the strings.Grommet cut suture as it was pulled through.

Brand Name
COR-KNOT MINI
Common Device Name
INSTRUMENT, LIGATURE PASSING AND KNOT TYING
Manufacturer (Section D)
LSI SOLUTIONS, INC.
7796 victor-mendon rd.
victor NY 14564
MDR Report Key20469862
Report Number20469862
Device Sequence Number12663280
Product Code HCF
UDI-Device Identifier00850200006292
UDI-Public(01)00850200006292
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/24/2024
Report Date (Section F) 09/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number031350
Device Catalogue Number031350
Device Lot Number4247403
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/17/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/17/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Patient Weight95 KG
Date Report Sent to FDA09/24/2024